{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,10,14]],"date-time":"2026-10-14T12:06:12Z","timestamp":1791979572227,"version":"4.4.0"},"reference-count":6,"publisher":"Elsevier BV","issue":"6","license":[{"start":{"date-parts":[[2019,6,1]],"date-time":"2019-06-01T00:00:00Z","timestamp":1559347200000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2019,6,1]],"date-time":"2019-06-01T00:00:00Z","timestamp":1559347200000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"}],"content-domain":{"domain":["clinicalkey.com","clinicalkey.com.au","clinicalkey.es","clinicalkey.fr","clinicalkey.jp","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["The American Journal of Emergency Medicine"],"published-print":{"date-parts":[[2019,6]]},"DOI":"10.1016\/j.ajem.2019.03.046","type":"journal-article","created":{"date-parts":[[2019,3,28]],"date-time":"2019-03-28T05:41:45Z","timestamp":1553751705000},"page":"1217.e1-1217.e2","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":8,"title":["Angiotensin converting enzyme inhibitor intoxication: Naloxone to the rescue? Naloxone for ACE inhibitor intoxication"],"prefix":"10.1016","volume":"37","author":[{"given":"Martine","family":"Robert","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"ORCID":"https:\/\/orcid.org\/0000-0001-9324-5768","authenticated-orcid":false,"given":"David","family":"De Bels","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Martin","family":"Chaumont","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Patrick M.","family":"Honor\u00e9","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Philippe","family":"Gottignies","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"78","reference":[{"issue":"9","key":"10.1016\/j.ajem.2019.03.046_bb0005","first-page":"711","article-title":"Poisoning with anti-hypertensive drugs: angiotensin converting enzyme inhibitors","volume":"9","author":"Lip","year":"1995","journal-title":"J Hum Hypertens"},{"issue":"7","key":"10.1016\/j.ajem.2019.03.046_bb0010","doi-asserted-by":"crossref","first-page":"613","DOI":"10.1111\/j.1365-2044.1994.tb14234.x","article-title":"The renin-angiotensin system and angiotensin converting enzyme (ACE) inhibitors","volume":"49","author":"Kellow","year":"1994","journal-title":"Anaesthesia."},{"issue":"8","key":"10.1016\/j.ajem.2019.03.046_bb0015","doi-asserted-by":"crossref","first-page":"601","DOI":"10.1097\/00004872-198808000-00001","article-title":"Vasovagal reactions to cardiovascular drugs: the first dose effect","volume":"6","author":"Semple","year":"1988","journal-title":"J Hypertens"},{"issue":"6","key":"10.1016\/j.ajem.2019.03.046_bb0020","doi-asserted-by":"crossref","first-page":"713","DOI":"10.1111\/j.1365-2125.1984.tb02408.x","article-title":"The influence of naloxone on the circulatory effects of captopril","volume":"17","author":"Rubin","year":"1984","journal-title":"Br J Clin Pharmacol"},{"issue":"5","key":"10.1016\/j.ajem.2019.03.046_bb0025","doi-asserted-by":"crossref","first-page":"560","DOI":"10.1038\/clpt.1985.224","article-title":"Effect of naloxone on the actions of captopril","volume":"38","author":"Ajayi","year":"1985","journal-title":"Clin Pharmacol Ther"},{"issue":"10","key":"10.1016\/j.ajem.2019.03.046_bb0030","doi-asserted-by":"crossref","first-page":"1125","DOI":"10.1016\/S0196-0644(05)81389-7","article-title":"Naloxone reversal of hypotension due to captopril overdose","volume":"20","author":"Varon","year":"1991","journal-title":"Ann Emerg Med"}],"container-title":["The American Journal of Emergency Medicine"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0735675719302128?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0735675719302128?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,10,9]],"date-time":"2025-10-09T15:45:54Z","timestamp":1760024754000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S0735675719302128"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2019,6]]},"references-count":6,"journal-issue":{"issue":"6","published-print":{"date-parts":[[2019,6]]}},"alternative-id":["S0735675719302128"],"URL":"https:\/\/doi.org\/10.1016\/j.ajem.2019.03.046","relation":{},"ISSN":["0735-6757"],"issn-type":[{"value":"0735-6757","type":"print"}],"subject":[],"published":{"date-parts":[[2019,6]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Angiotensin converting enzyme inhibitor intoxication: Naloxone to the rescue? Naloxone for ACE inhibitor intoxication","name":"articletitle","label":"Article Title"},{"value":"The American Journal of Emergency Medicine","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.ajem.2019.03.046","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"article","name":"content_type","label":"Content Type"},{"value":"\u00a9 2019 Elsevier Inc. All rights reserved.","name":"copyright","label":"Copyright"}]}}